# SDR UPS96820812

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Fitting
- Condition: Cracked
- Location: Nr 2 Alt Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STRINGER END FITTING CRACKED ON LOWER AFT STRINGER INSIDE NR 2 ALT TANK AT STA 74.  REMOVED CRACKED FITTING, INSTALLED NEW FITTING IAW DC8 SRM 51-1-21D.
